Skip to Main content Skip to Navigation
Journal articles

Tree decomposition based heuristics for the two-dimensional bin packing problem with conflicts

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00750717
Contributor : Talbi El-Ghazali <>
Submitted on : Monday, November 12, 2012 - 10:37:37 AM
Last modification on : Thursday, May 28, 2020 - 9:22:09 AM

Identifiers

  • HAL Id : hal-00750717, version 1

Citation

Ali Khanafer, François Clautiaux, El-Ghazali Talbi. Tree decomposition based heuristics for the two-dimensional bin packing problem with conflicts. Computers and Operations Research, Elsevier, 2012, 39 (1), pp.54-63. ⟨hal-00750717⟩

Share

Metrics

Record views

387